Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lnafe

CORTISONE SHOT NIGHTMARE!!! PLEASE HELP

Recommended Posts

Hello everyone i need your help. I have been getting cortisone shots for 9 years with no problems. Last month i got a few shots and now i have an indent. My doctor says its temporary,and i heard this from a few people, but please any info on to how long it lasts will be good. If anyone experienced this please help,im freaking out.

Share this post


Link to post
Share on other sites

It'll take a couple of months.... my doctor told me six... but my skin was much better after two.

Don't freak... it will get better, it just takes time.

Share this post


Link to post
Share on other sites

Hey what's the deal with Cortisone Shots, anyway? I never heard about them, do you just get them injected into cysts that will inevitably scar? Can you get them on accutane, because that stuff gave me a cyst.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×